# SDR MASA2011042502505

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,360 hours, 25,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST INOP.  RE-SECURED PAX DOOR ASSIST CABLE.
